# SDR SWAA2016041150733

- Difficulty date: April 3, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 6,750 hours, 2,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS LIGHT CAP LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
